A1 Journal article (refereed)
Context–content systems of random variables : The Contextuality-by-Default theory (2016)

Dzhafarov, E. N., & Kujala, J. (2016). Context–content systems of random variables : The Contextuality-by-Default theory. Journal of Mathematical Psychology, 74, 11-33. https://doi.org/10.1016/j.jmp.2016.04.010

JYU authors or editors

Publication details

All authors or editors: Dzhafarov, Ehtibar N.; Kujala, Janne

Journal or series: Journal of Mathematical Psychology

ISSN: 0022-2496

eISSN: 1096-0880

Publication year: 2016

Volume: 74

Issue number: 0

Pages range: 11-33

Publisher: Academic Press

Place of Publication: Maryland Heights

Publication country: United States

Publication language: English

DOI: https://doi.org/10.1016/j.jmp.2016.04.010

Publication open access: Not open

Publication channel open access:

Publication is parallel published: https://arxiv.org/abs/1511.03516

Additional information: Special issue: Foundations of Probability Theory in Psychology and Beyond

Keywords: contextuality

Free keywords: couplings; connectedness; random variables

Contributing organizations

Other organizations:

Ministry reporting: Yes

Reporting Year: 2016

JUFO rating: 2

Last updated on 2021-09-06 at 18:46